# SDR 96ZZZX4089

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3755W
- Make and model: Piper PA-32-260
- Aircraft serial: 32670
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Condition: Cracked
- Location: Carb Attach
- Part time: 3,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICING OF NOSE STRUT, DISCOVERED AIR BOX CRACKED AROUND CARBURETOR ATTACH FLANGE.  CRACK WAS 270 DEGREES (FRONT, RIGHT, REAR).  THIS ASSY IS QUITE HEAVY AND PUTS A STRAIN ON THIS WELD IN ALUMINUM PART.  PART RE-WELDED AND RE-INSTALLED.
